Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 4, Pages 265-276
http://dx.doi.org/10.1155/S0161171200001605

Waves due to initial disturbances at the inertial surface in a stratified fluid of finite depth

1Physics and Applied Mathematics Unit, Indian Statistical Institute, 203 B. T. Road, Calcutta 700 035, India
2Department of Applied Mathematics, University of Calcutta, 92 A. P. C. Road, Calcutta 700 009, India

Received 12 December 1996; Revised 6 October 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prity Ghosh, Uma Basu, and B. N. Mandal, “Waves due to initial disturbances at the inertial surface in a stratified fluid of finite depth,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 4, pp. 265-276, 2000. https://doi.org/10.1155/S0161171200001605.